Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Amytriptiline - Stuffy Nose?

Amytriptiline - Stuffy Nose?

Not much for pharmaceuticals but I’m finally willing to give this a go since it has virtually no withdrawal side effects and was ranked as one of the drugs my system could metabolize properly via the Gene site testing. But I’m noticing a stuffy nose. It could just be me coming down with a cold but all that I’m feeling is stuffy. Not like normal watery/scratchy throat type feelings with cold. Is this a symptom for anyone?

A MyFibroTeam Member said:

Hi! 🙋🏼‍♀️😎. Look at this as well- https://www.wellnessresources.com/news/neuronti... . I can tell u from experience these type of drugs cause brain function deterioration. And I for one already suffer from brain deterioration without taking any meds that mess with brain chemistry, Just think about it...and read the other lady’s post about the 50lb weight gain. That is a result of this drug, most likely. We are unhealthy enough without adding pounds. I sympathize with her and u. 😘

posted over 2 years ago
A MyFibroTeam Member said:

Another name for this drug, is Elavil. I found it not only gave me a stuffy nose, but I gained an enormous amount of weight. Also, any antidepressant, which this is, is to be used ONLY for three months, no longer. It commonly causes suicidal thoughts. Look it up. I don’t know why the doctors do not read the side effects and the recommended dosage and recommended duration, Again, no longer than three months.

posted over 2 years ago
A MyFibroTeam Member said:

If it was me, I would call the pharmacist and ask if this could be a side effect of the medication. Any time you have a medication question that is your best place to get an answer. Also, get all of your prescriptions filled at the same pharmacy so they have a record of everything you are taking and will know if there is ever a problem taking a new medication or if it will not work with the other medications you take.
I hope you can get this figured out and that the medication gives you some relief.

posted over 2 years ago
A MyFibroTeam Member said:

No. The biggest symptoms for me on amitriptyline is the weight gain. I have gained 50 lb and a little over a year being on this. Now I have to go down 5 mg a month. I tried to go 10 mg down and now I am real fidgety have diarrhea crying spells and getting mad at others. I wish I have never gotten on this medication. I am so sorry you feel this way. I hope you feel better.

posted over 2 years ago
A MyFibroTeam Member said:

Has helped with sleeping though! Although maybe that is also why i have been so tired and needing naps lately! Hard to tell cos its Winter here in New Zealand so pain and fatigue are usually bad for me this time of year anyway. Sleeping lots and finding it hard to wake up in the morning.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in